# SDR DALA2015111006869

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 42,544 hours, 19,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 42L BETWEEN FRAMES 56 AND 57.  REMOVED DAMAGED SECTION OF STR 42L IAW SRM 53-00-13, FIG 201.  ACCOMPLISHED NDT OF EXISTING FASTENER HOLES. NO CRACK NOTE IAW NTM 51-10-01, PB6, PROCEDURE B.  ALODINE, PRIMED AND PAINTED IAW SRM 53-00-13, STEP 7,  M & N.
